# SDR QXEA0002818

- Difficulty date: September 22, 2000
- Submitted: October 16, 2000
- Operation: Air carrier
- Aircraft: N499US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11182
- Aircraft time: 38,317 hours, 48,678 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Latch
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- GAIN ACCESS TO AFT CARGO BAY DOOR LATCH FITTING TORSION BOX INTERIOR FOR CORROSION REMOVAL.  REPAIRED IAW FOKKER SRM 51-31-01, 51-30-02 AND HORIZON AIR EA 4-53-1343.
